It's been a few years since I've had any chronic anxiety issues. I was taking Zoloft and Xanax (as needed, hardly ever) I weaned off of Zoloft at the end of this past summer. Out of no where I stopped being able to fall asleep last Thursday. Yes, had been having some anxiety here and there but nothing I couldn't deal with. I took my Xanax and it helped. But I was anxious and miserable the next day fearing it would happen again, I'd need Xanax again, Xanax would eventually stop working etc... I went on to try to fall asleep, only to be not able to and take half of my.5 Xanax. Then of course that didn't work just as I feared. So I'd take the full.5. That worked until the next night, I ended up taking another .25 several hours later, at like 3 am because it wasn't working.
I also started my Zoloft again. I start very slowly because I always have reactions when I start them. My plan and my Dr agreed was to use the Xanax until hopefully the Zoloft started working for me again. But since the Xanax was not helping I asked for Trazodone. I had insomnia almost 10 years ago like this but it has not happen again since now
When it happen back then, I was told it was anxiety and was started on Lexapro and trazodone. I had side effects, felt like crap etc but DID sleep the first night I took Trazodone. Well I tried it last night and STILL did NOT SLEEP..... I ended up taking Xanax (.25) after several hours, realizing trazodone was doing nothing. It did make me relaxed and sleepy. Of course I'm exhausted anyway. But did not allow sleep. Then just went away completely, no effect...
I think I fell asleep after 3 am sometime. Awoke at 6 am. Now completely anxious, worried nothing is going to help me. My insomnia did not last this long years ago.
I don't know what to do. Stop the trazodone or try again? Continue with Xanax since the bottle does say I can take it up to 3 times a day, hoping the Zoloft will actually help eventually? At this point I feel like it won't work for me either. I'm scared this is not anxiety causing it at all but something more serious.